Asian Journal of Mathematics

Volume 10 (2006)

Number 3

Projective hulls and the projective Gelfand transform

Pages: 607 – 646

DOI: http://dx.doi.org/10.4310/AJM.2006.v10.n3.a5

Authors

F. Reese Harvey

H. Blaine Lawson

Keywords

Polynomial hull; Gelfand Transformation; analytic varieties and their boundaries; Jensen measures; extremal functions; quasi-plurisubharmonic functions; pluripolar sets

2010 Mathematics Subject Classification

Primary 32E99. Secondary 14C99, 46J10.

Full Text (PDF format)